# SDR CA120314007

- Difficulty date: October 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Condition: Malfunctioned
- Location: Ac Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNDERVOLT SETTING INCORRECT.
